# SDR UPS01237043

- Difficulty date: October 14, 2001
- Submitted: October 24, 2001
- Operation: Air carrier
- Aircraft: N902UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18898
- Engine: Rroyce TAY65154
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Bullet
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:S-10 ENGINE 3 SPINNER CRACK FOUND DURING SEG-10 CHECK.  HAS 1 INCH CRACK AT BOLT HOLE.  REMOVED AND REPLACED NR 3 ENG SPINNER FAIRING IAW MM 72-30-10.  OPS NORMAL AT THIS TIME.
